# SDR DALA2016102007382

- Difficulty date: October 20, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bellcrank
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, LT ELEVATOR GEAR TAB O/B BELL CRANK IS WORN FROM FAIRING CHAFE.  REPLACED GEARED TAB PER AMDS 2730-4130 LT.
